# SDR FDEA200906192182

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,537 hours, 16,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misaligned
- Location: Bs 408-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEVERAL HANDLING SYS, ROLLERS DO NOT SET RIGHT IN THE EXISTING STEELE SEAT   TRACKS FROM STA  408.8 TO STA 800, LBL 45 TO RBL 45, CLEANED TRACKS AND VERIFIED DWG TOLERNCES SITTING LEVEL, REMOVED HANDLING SYS. IN AFFECTED AREA IAW SRM 51-40-02 REMOVED FLOOR PANELS FOR ACCES IAW AMM 56-01-01, REMOVED SEAT TRACK   IAW SRM 51-40-02 MILLED SEAT TRACKS TO DWG TOLERANCES.  INSTALLED REMOVED SEAT TRACKS IAW SRM 51-40-02 FAB SHIMS IAW BAC 5430 FOR SEAT TRACK  TO MEET HIGHTH OF MILLED SEAT TRACKS, INSTALLED SHIMS IAW SRM 51-40-02, INSTALLED FLOOR PANELS IAW AMM 53-01-01. INSTALLED REMOVED HANDLING SYS IAW EA F-2550-130884.  REMOVED AND REPLACED DAMAGED HANDLING SYS COMPONENTS IAW SRM 51-40-02.   THIS A MAJOR A REPAIR NO FOLOW-UP INSP REQUIRED.
